A rational design model for transverse web stiffeners

File Description SizeFormat 
Journal of Constructional Steel Research_64_9_2008.pdfAccepted version318.17 kBAdobe PDFView/Open
Title: A rational design model for transverse web stiffeners
Authors: Xie, M
Chapman, JC
Hobbs, RE
Item Type: Journal Article
Issue Date: 1-Sep-2008
URI: http://hdl.handle.net/10044/1/14084
DOI: http://dx.doi.org/10.1016/j.jcsr.2007.10.007
ISSN: 0143-974X
Publisher: ELSEVIER SCI LTD
Start Page: 928
End Page: 946
Journal / Book Title: JOURNAL OF CONSTRUCTIONAL STEEL RESEARCH
Volume: 64
Issue: 9
Copyright Statement: Copyright © 2007 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Constructional Steel Research. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Constructional Steel Research, 64(9), 2008. DOI:10.1016/j.jcsr.2007.10.007
Publication Status: Published
Appears in Collections:Civil and Environmental Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons